4 weeks into it

Posted on 11/15/2014

0


So it’s been four weeks with no testosterone TRT shots.  That means it’s completely out of my system (the t-shots have a 21 day half-life)

I don’t feel tremendously different. I do have much more lethargy than I had before. I also notice that when I lift weights, I feel like I am fighting through more than just the weights. Like there is some mud in my body and I am pushing past that. It’s hard to describe. I have had to go down in weights on a few of my workouts. It sucks, but I just can’t seem to hit the weights as hard. Maybe that’s mental, or physical, who knows?

One thing I noticed today: I have a syndrome/phenomenon/disease whatever the hell you want to call it, called Raynaud’s. It’s where your fingers or toes go ice cold for seemingly no reason, and they turn white and painful like you’ve been picking up and throwing snowballs. The tricky part is, Raynaud’s is just like my CSR eye problem, doctor’s don’t know what causes it. They also don’t have a pill for you to take, just “therapies” to help manage it. Which means, when your fingers go numb, good luck. It’s going to hurt and ache (like they are right now) until the flow of blood gets back into them.

4453-4463-5538-12771

So what does this have to do with my T – shots? When I was on the T, my Raynaud’s never acted up. As a matter of fact, it hasn’t in so long, I thought I was over it. But now that I am off the TRT, it came back.

Coincidence? You decide.

I will update more as items warrant.

 

Advertisements
Tagged: ,
Posted in: About, Working out